# SDR USAA001897

- Difficulty date: November 7, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM CRACKED 3 INCHES, STATION 695 STUB BEAM WEB LBL 62, WL 206.  FABRICATED STUB BEAM WEB AND INSTALLED PER SRM 51-10-1.  (M)
